Journal of Inequalities and Applications
Volume 3 (1999), Issue 3, Pages 303-311
The -function in the space
Department of Mathematics, Pohang University of Science and Technology, Pohang 790-600, Korea
Received 7 April 1997; Revised 10 August 1998
Copyright © 1999 Yun Sung Choi and Sung Guen Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note, motivated by the question 1 in (Aron and Lohman, Pacific J. Math. 127 (1987), 209–231), we obtain an explicit formula for the -function in the real space . From this we see that the -function is continuous and attained at each point of the unit ball of , the space of real-valued continuous 2-homogeneous polynomials on .